MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4) investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: after startup, the device generated an audible high-priority sound and a visual alarm with the tf9907.In calibration mode, no flow is delivered during the inspiratory valve calibration.No patient involved.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Follow-up 1: investigation outcome.After startup, the device generated an audible high-priority sound and a visual alarm with the tf9907.In calibration mode, no flow is delivered during the inspiratory valve calibration.No patient involved as per provided information.Hamilton medical ag received the device logfiles for analysis.The log review showed that the technical fault 9907 was recorded on (b)(6) 2025, and not on the reported event date (september 15, 2025).On (b)(6) 2025 17:35:46 power-off on (b)(6) 2025 power 3.On (b)(6) 2025 17:34:50 tf: 2803 -24647 tech fault 2803.On (b)(6) 2025 17:34:50 tf: 2801 492 tech fault 2801.On (b)(6) 2025 17:34:50 tf: 2804 2 tech fault 2804.On (b)(6) 2025 17:34:50 tf: 9907 tech fault 9907.On (b)(6) 2025 17:34:49 tf: 2803 -24648 tech fault 2803.On (b)(6) 2025 17:34:49 tf: 2801 504 tech fault 2801.On (b)(6) 2025 17:34:49 tf: 2804 1 tech fault 2804.On (b)(6) 2025 17:34:49 tf: 2402 7 tech fault 2402.On (b)(6) 2025 17:34:49 tf: 2414 tech fault 2414.On (b)(6) 2025 17:34:49 audio paused off special 517.On (b)(6) 2025 17:34:49 audio paused off special 517.On (b)(6) 2025 17:34:49 ambient irreversible setting 233.On (b)(6) 2025 17:34:49 tf: 5509 tech fault 5509.The root cause was identified as a defective inspiratory valve.Following replacement of the component, the device operated as intended.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key23401941
Report Number3001421318-2025-00875
Device Sequence Number9946111
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)180213(240)159001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown